MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-MX-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a050401 - fluid/blood leak.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device deflation.
 
Event or Problem Description
Healthcare professional reported "noticed a small hole, looks like it separated from the seam".Later healthcare professional reported "tissue expander deflated spontaneously during post-operative period after being inflated in operating room at time of surgery".This record is for the left side side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, one opening assessed as unidentified (tear) opening.As per the investigation procedure, crease and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional reported "noticed a small hole, looks like it separated from the seam".Later healthcare professional reported "tissue expander deflated spontaneously during post-operative period after being inflated in operating room at time of surgery".This record is for the left side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: e1, e2, e3.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22015268
Report Number9617229-2025-07848
Device Sequence Number9530391
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public(01)10888628044180(10)3645668(11)221011(17)270911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-MX-12-T
Device Lot Number3645668
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/30/2025
07/11/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/27/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityHispanic